# SDR CA060227016

- Difficulty date: February 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY A LOSS IN POWER.  A SINGLE-ENGINE LANDING WAS ACCOMPLISHED.  PWC WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
